Question

 Can your child get high fever while on antibiotics?

Answer I'm not a doctor, but I'm a mom. If the child's on antibiotics then he/she is being treated for a bacterial infection. If the child develops a viral infection, that might cause a fever. Viruses are... Read More »
http://wiki.answers.com/Q/Can_your_child_get_high_fever_while_on_antibiotics

Top Q&A For: Can your child get high fever while on antibiotics

Can your child get a high fever after taking antibiotics?

If your child has been prescribed an antibiotic and continues to run a high fever (> 103 F), one of two things are going on: 1. either the bacterial infection for which the antibiotic was prescribe... Read More »
http://wiki.answers.com/Q/Can_your_child_get_a_high_fever_after_taking_antibiotics

If A child is found to have a fever of forty degrees Celsius how does a high fever affect the tissues in this child?

Your child has strep infection with a 103.3 temperature should you be worried about the high fever?

Answer Deprivation is never having something, removal is having it for a time and then removing it.ANOTHER ANSWERI'M NOT SURE in what context you ask this question, but if it deals with raising/di... Read More »
http://wiki.answers.com/Q/Your_child_has_strep_infection_with_a_103.3_temperature_shoul...

If a 4 year old child has high fevers for 6 days and is already on antibiotics should he go to the hospital?

If there is no improvement in two to three days after starting an antibiotic the child should be reviewed by a doctor.
http://wiki.answers.com/Q/If_a_4_year_old_child_has_high_fevers_for_6_days_and_is_alrea...


feedback
loading